zbMATH — the first resource for mathematics

Identification in a fully nonparametric transformation model with heteroscedasticity. (English) Zbl 1461.62049
Summary: An identification result for nonparametrically transformed location scale models is proven. The result is constructive in the sense that it provides an explicit expression of the transformation function.
62G08 Nonparametric regression and quantile regression
62G05 Nonparametric estimation
62P20 Applications of statistics to economics
Full Text: DOI
[1] Bickel, P. J.; Doksum, K. A., An analysis of transformations revisited, J. Amer. Statist. Assoc., 76, 296-311 (1981) · Zbl 0464.62058
[2] Box, G. E.P.; Cox, D. R., An analysis of transformations, J. R. Stat. Soc. Ser. B Stat. Methodol., 26, 2, 211-252 (1964) · Zbl 0156.40104
[3] Chiappori, P.-A.; Komunjer, I.; Kristensen, D., Nonparametric identification and estimation of transformation, J. Econometrics, 188, 1, 22-39 (2015) · Zbl 1337.62072
[4] Ekeland, I.; Heckman, J. J.; Nesheim, L., Identification and estimation of hedonic models, J. Political Econ., 112, 1, 60-109 (2004)
[5] Horowitz, J. L., Semiparametric estimation of a regression model with an unknown transformation of the dependent variable, Econometrica, 64, 1, 103-137 (1996) · Zbl 0861.62029
[6] Horowitz, J. L., Semiparametric and Nonparametric Methods in Econometrics (2009), Springer · Zbl 1278.62005
[7] Khan, S.; Shin, Y.; Tamer, E., Heteroscedastic transformation models with covariate dependent censoring, J. Bus. Econom. Statist., 29, 1, 40-48 (2011) · Zbl 1214.62034
[8] Kloodt, N., Nonparametric Transformation Models (2019), Universität Hamburg, available at https://ediss.sub.uni-hamburg.de/volltexte/2019/10034/pdf/Dissertation.pdf
[9] Neumeyer, N.; Noh, H.; Van Keilegom, I., Heteroscedastic semiparametric transformation models: Estimation and testing for validity, Statist. Sinica, 26, 925-954 (2016) · Zbl 1360.62189
[10] Vanhems, A.; Van Keilegom, I., Estimation of a semiparametric transformation model in the presence of endogenety, Econometric Theory, 35, 1, 73-110 (2019) · Zbl 1415.62155
[11] Zellner, A.; Revankar, N. S., Generalized production functions, Rev. Econom. Stud., 36, 2, 241-250 (1969) · Zbl 0176.50103
[12] Zhou, X.-H.; Lin, H.; Johnson, E., Non-parametric heteroscedastic transformation regression models for skewed data with an application to health care costs, J. R. Stat. Soc. Ser. B Stat. Methodol., 70, 1029-1047 (2009) · Zbl 1411.62334
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.